Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 1, 2012Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2012, 3:01 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2012, 3:01 PM EDT (19:01 UTC)
Expired
Jun 1, 2012, 3:45 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WWUS82 KFFC 011901
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUN 1 2012

GAZ086-098-112-113-011945-
301 PM EDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 345 PM
EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TARRYTOWN...
BARNHILL...BLACKVILLE...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...
ADRIAN...GILLIS SPRINGS...NORRISTOWN JUNCTION...NORRISTOWN...FIVE
POINTS...COVENA...NORMANTOWN AND OAK PARK.

&&

LAT...LON 3248 8217 3243 8218 3236 8224 3228 8223
      3230 8272 3233 8275 3241 8270 3246 8269
      3247 8264 3252 8265 3253 8258 3254 8258
      3267 8215 3253 8212
TIME...MOT...LOC 1901Z 259DEG 23KT 3241 8253

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:50 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 1, 1:50 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT FRI JUN 1 2012

.UPDATE...
NO CHANGES AT THIS TIME. AFTERNOON HIGHS MAY HAVE TO BE ADJUSTED
UPWARD A BIT DEPENDING ON DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.

41

.PREV DISCUSSION... /ISSUED 435 AM EDT FRI JUN 1 2012/

SHORT TERM /TODAY THROUGH SATURDAY/...
LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE HAS LIFTED INTO THE
OHIO VALLEY WITH A TRAILING COLD FRONT THROUGH THE TENNESSEE AND
MID MISSISSIPPI RIVER VALLEYS. CONVECTION LAST EVENING IN WARM
SECTOR ISENTROPIC LIFT BELT ALLOWED FOR A DECENT CONVECTIVE
COMPLEX TO DEVELOP AND TRACK ACROSS CENTRAL AND EASTERN PORTIONS
OF THE AREA. THE HEAVIEST OF THIS HAS MOVED OUT OF THE AREA AND
WITH DIURNAL DECAY OF STORMS TO THE WEST...HAS TURNED OUT TO BE A
MUCH QUIETER OVERNIGHT PERIOD THAN EXPECTED.

IT WILL BE A SIMPLE MATTER OF TIMING FOR TODAYS FORECAST WITH THE
ARRIVAL OF SHARP SHORTWAVE AND HOW MUCH INSTABILITY CAN BE
GENERATED AHEAD OF THIS FEATURE. TIMING OVER THE WESTERN SECTIONS
DOES NOT LOOK FAVORABLE FOR STORM DEVELOPMENT AS WIDESPREAD CLOUD
COVER HAS INFILTRATED THIS AREA AND SHORTWAVE AND SURFACE BOUNDARY
LOOK TO PASS EAST BEFORE SUBSTANTIAL INSTABILITY CAN BE GENERATED.
EXPECT CAPE VALUES OF 500 J/KG TO AROUND 750 ON THE WESTERN SIDE
OF I75 THROUGH MIDDAY. THIS IS NOT TO SAY THESE AREAS WONT SEE
HIGH RAIN CHANCES AS I BELIEVE THEY WILL HAVE NUMEROUS SHOWERS IN
THE MARGINAL INSTABILITY.

BY AND LARGE THOUGH...EASTERN SECTIONS WILL SEE THE BEST CHANCES
AS CAPES GET ABOVE 1000 J/KG BEFORE LIFTING MECHANISMS ARRIVE IN
EARNEST FROM THE WEST. LOW LEVEL JET NOT ESPECIALLY IMPRESSIVE BUT
30 KTS SHOULD BE ENOUGH FOR ISOLATED WIND DAMAGE IN THE STRONGER
CELLS WITHIN THE LINE. ZONE OF COLDER AIR ALOFT NOTED AS SHORTWAVE
PASSES THROUGH WITH -10C AT 500MB AND WITH GOOD PARTICLE
SEPARATION DUE TO INCREASING FLOW ALOFT...SHOULD SEE SOME HAIL
POTENTIAL AS WELL WITH THESE STORMS.

DRIER AND MUCH COOLER FOR THE REMAINDER OF THE SHORT TERM WITH
DEWPOINTS DROPPING INTO THE 40S FOR THE FIRST WEEK IN JUNE. THIS
WILL LEAD TO SATURDAY MORNINGS LOWS APPROACHING THESE 40S BUT WITH
WINDS REMAINING ELEVATED...WILL STAY ON THE HIGH SIDE OF GUIDANCE
FOR NOW.

DEESE

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE BUILDS INTO THE AREA SAT AND KEEPS NORTH AND CENTRAL
GA PRECIPITATION FREE THROUGH THE WEEKEND. CURRENTLY THERE IS A
STRONG UPPER LEVEL RIDGE CENTERED JUST OFF THE CALIFORNIA/BAJA
COAST. THIS RIDGE WILL TRANSITION EASTWARD TOWARD THE CENTRAL
CONUS...PLACING THE FORECAST AREA IN NORTHWEST FLOW ALOFT BEGINNING
SUNDAY. BOTH THE GFS AND ECMWF SHOW THIS UPPER LEVEL NORTHWESTERLY
FLOW CONTINUING THROUGH THE END OF NEXT WEEK AND BRINGING A SERIES
OF SHORT WAVES INTO THE REGION STARTING MONDAY. THERE IS SOME
DISAGREEMENT BETWEEN THE TWO MODELS ON TIMING AND INTENSITY OF THE
SHORT WAVES BUT THEY BOTH SHOW THE SAME PATTERN SETTING UP. WILL
CONTINUE WITH SLIGHT/CHANCE POPS IN THE EXTENDED THROUGH DAY 7.

01

&&

.AVIATION...
18Z UPDATE...
A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY MOVING ACROSS
NORTH GA FROM ATLANTA TO GAINESVILLE. THIS IS JUST ALONG THE FRONTAL
BOUNDARY AND SHOULD PUSH INTO CENTRAL GEORGIA BEFORE 00Z. EXPECT
SCATTERED THUNDERSTORMS AHEAD OF THIS BOUNDARY...ISOLATED STORMS MAY
BE SEVERE. OTHERWISE SOME MVFR CEILINGS THIS AFTERNOON BECOMING VFR
BY 00Z. WINDS SOUTHWEST 10 TO 15KT WITH SOME GUSTS TO NEAR 20KT.
WINDS SHOULD BECOME NORTHWEST AFTER 21Z AT ATLANTA AND BY 02Z ACROSS
THE REMAINDER OF THE TAF SITES.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  54  80  57 /  70   0   5   0
ATLANTA         77  55  78  61 /  60   0   5   0
BLAIRSVILLE     70  51  73  51 /  60  10  10   5
CARTERSVILLE    77  49  79  53 /  60  10   5   5
COLUMBUS        81  57  84  63 /  60   0   0   0
GAINESVILLE     77  54  78  59 /  60  10   5   5
MACON           87  55  84  58 /  70  10   5   0
ROME            77  51  80  54 /  60  10   5   5
PEACHTREE CITY  77  50  80  54 /  60   0   0   0
VIDALIA         87  64  83  62 /  60  50   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, Jun 1, 12:15 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT FRI JUN 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1215 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH THIS
EVENING.

.SYNOPSIS...
AN UPPER LEVEL SHORT WAVE...AND ITS ASSOCIATED SURFACE COLD FRONT...
WILL SWEEP THROUGH THE STATE TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED SEVERE THUNDERSTORMS WILL BE
DAMAGING WINDS...FREQUENT LIGHTNING...AND QUARTER SIZE HAIL. WHILE
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA...THE BEST
PLACE FOR ISOLATED SEVERE STORMS WILL BE ACROSS EASTERN PORTIONS OF
THE STATE.

.DISCUSSION...
A COLD FRONT IN EXTREME NORTHWEST GEORGIA EARLY THIS AFTERNOON WILL
MOVE EAST ACROSS THE AREA...EXITING THE STATE OVERNIGHT. SHOWERS AND
ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT
THIS AFTERNOON INTO THIS EVENING. HOWEVER...BECAUSE OF THE LACK OF
CLOUD COVER THIS MORNING...EASTERN SECTIONS OF THE AREA WILL SEE THE
BEST CHANCES FOR ISOLATED SEVERE THUNDERSTORMS WITH CAPE VALUES
INCREASING TO ABOVE 1000 J/KG BEFORE THE FRONT ARRIVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER EXPECTED SATURDAY OR SUNDAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 1, 10:08 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     THOMASTON               32.89N 84.33W
05/31/2012                   UPSON              GA   911 CALL CENTER

            911 CENTER REPORTS 5-7 TREES DOWN IN THE THOMASTON AREA
            NEAR HIGHWAY 19.

1136 PM     HAIL             2 E VOGEL STATE PARK    34.77N 83.88W
05/31/2012  E1.00 INCH       UNION              GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL NEAR HOOD.

1140 PM     TSTM WND DMG     2 S YOUNG HARRIS        34.90N 83.85W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN ON DORRELL PLOTT
            ROAD.

1140 PM     TSTM WND DMG     2 NE VOGEL STATE PARK   34.79N 83.89W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN NEAR THE
            INTERSECTION OF GAINESVILLE HIGHWAY AND 180E.

1145 PM     TSTM WND DMG     6 SE BLAIRSVILLE        34.81N 83.90W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN ON LIBERTY CHURCH
            ROAD.

&&

JLF
Local storm report, Jun 1, 10:56 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     1 SE LOUISVILLE         32.99N 82.40W
05/31/2012                   JEFFERSON          GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN ON POWER LINES ALONG
            MOORE STREET.

0510 PM     TSTM WND DMG     LOUISVILLE              33.00N 82.41W
05/31/2012                   JEFFERSON          GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN BLOCKING U.S. HWY 1.

0517 PM     HAIL             ELLIJAY                 34.69N 84.48W
05/31/2012  E0.75 INCH       GILMER             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED DIME SIZED HAIL ON ZEBLIN
            ROAD.

0750 PM     TSTM WND DMG     THOMASTON               32.89N 84.33W
05/31/2012                   UPSON              GA   911 CALL CENTER

            911 CENTER REPORTS 5-7 TREES DOWN IN THE THOMASTON AREA
            NEAR HIGHWAY 19.

0800 PM     TSTM WND DMG     MOLENA                  33.01N 84.50W
05/31/2012                   PIKE               GA   911 CALL CENTER

            911 CENTER REPORTS 2 TREES DOWN IN THE MOLENA AREA.

0815 PM     TSTM WND DMG     6 W ZEBULON             33.09N 84.44W
05/31/2012                   PIKE               GA   911 CALL CENTER

            911 CENTER REPORTS 1 TREE DOWN IN CONCORD.

0828 PM     TSTM WND DMG     EATONTON                33.33N 83.39W
05/31/2012                   PUTNAM             GA   911 CALL CENTER

            911 CENTER REPORTED SEVERAL TREES AND A FEW POWER LINES
            DOWN IN THE CITY OF EATONTON.

0903 PM     TSTM WND DMG     3 W SHOULDERBONE        33.34N 83.13W
05/31/2012                   HANCOCK            GA   911 CALL CENTER

            911 CENTER REPORTED 1 TREE DOWN NEAR THE PUTNAM-HANCOCK
            COUNTY LINE.

0918 PM     TSTM WND DMG     ETHRIDGE                33.16N 83.44W
05/31/2012                   JONES              GA   911 CALL CENTER

            911 CENTER REPORTED 1 TREE DOWN IN THE ETHRIDGE AREA.

0923 PM     TSTM WND DMG     WHITE PLAINS            33.47N 83.04W
05/31/2012                   GREENE             GA   911 CALL CENTER

            911 CENTER REPORTED 1 TREE DOWN IN THE WHITE PLAINS AREA.

1130 PM     TSTM WND DMG     1 NE CAMP COLEMAN LAKE  34.67N 83.85W
05/31/2012                   WHITE              GA   EMERGENCY MNGR

            THE WHITE COUNTY EMERGENCY MANAGER REPORTED THAT A HALF
            DOZEN TREES WERE DOWN IN A YARD ALONG KELLUM VALLEY ROAD.

1136 PM     HAIL             2 E VOGEL STATE PARK    34.77N 83.88W
05/31/2012  E1.00 INCH       UNION              GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL NEAR HOOD.

1140 PM     TSTM WND DMG     2 S YOUNG HARRIS        34.90N 83.85W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN ON DORRELL PLOTT
            ROAD.

1140 PM     TSTM WND DMG     2 NE VOGEL STATE PARK   34.79N 83.89W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN NEAR THE
            INTERSECTION OF GAINESVILLE HIGHWAY AND 180E.

1145 PM     TSTM WND DMG     6 SE BLAIRSVILLE        34.81N 83.90W
05/31/2012                   UNION              GA   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN ON LIBERTY CHURCH
            ROAD.

&&

TDP
Local storm report, Jun 1, 11:39 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     WHITE PLAINS            33.47N 83.04W
05/31/2012                   GREENE             GA   EMERGENCY MNGR

            THE EMERGENCY MANAGER REPORTED THAT SEVERAL TREES WERE
            BLOWN DOWN ACROSS SOUTHERN AND SOUTHEASTERN GREENE
            COUNTY. THE TREES WERE ALL LARGE PINE TREES...BUT WERE
            EITHER DYING OR DEAD.

&&

TDP
Special weather statement, Jun 1, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUN 1 2012

GAZ086-098-112-113-011945-
301 PM EDT FRI JUN 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 345 PM
EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOPERTON...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TARRYTOWN...
BARNHILL...BLACKVILLE...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...
ADRIAN...GILLIS SPRINGS...NORRISTOWN JUNCTION...NORRISTOWN...FIVE
POINTS...COVENA...NORMANTOWN AND OAK PARK.

&&

LAT...LON 3248 8217 3243 8218 3236 8224 3228 8223
      3230 8272 3233 8275 3241 8270 3246 8269
      3247 8264 3252 8265 3253 8258 3254 8258
      3267 8215 3253 8212
TIME...MOT...LOC 1901Z 259DEG 23KT 3241 8253

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:39 PM EDTSpecial Weather StatementFFCWilkinson36 min
May 31, 8:43 PM EDTSpecial Weather StatementFFCGreene, Taliaferro32 min
May 31, 8:52 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro38 min
May 31, 9:01 PM EDTSpecial Weather StatementFFCBaldwin44 min
May 31, 9:12 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam48 min
May 31, 9:13 PM EDTSpecial Weather StatementFFCWilkinson32 min
May 31, 9:36 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren39 min
May 31, 9:48 PM EDTSpecial Weather StatementFFCWashington27 min
May 31, 10:09 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more51 min
May 31, 10:17 PM EDTSpecial Weather StatementFFCBarrow, Walton43 min
May 31, 10:41 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson49 min
May 31, 10:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White64 min
May 31, 11:16 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White44 min
May 31, 11:24 PM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White36 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.